MathSciNet Relay Station
MathSciNet bibliographic data
MR2721083 (2011k:45016) 45N05 (34K30 43A60 45J05 47D06 47N20)
Lizama, Carlos; N'Guérékata, Gaston M. Bounded mild solutions for semilinear integro differential equations in Banach spaces. Integral Equations Operator Theory 68 (2010), no. 2, 207–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement